# SDR SWIA202157743

- Difficulty date: February 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AVIONICS BAY STRINGER 22L HAS CORROSION AROUND FASTENERS BETWEEN FS 295 AND FS 310.     (C-CHECK RO 4/22/2021)    REMOVED AND INSTALLED NEW STRINGER 22L IN THE AVIONICS BAY BETWEEN FS295 AND FS310 REF-CRJ-700 SRM 51-42-06-001-001 A01 AND SRM 51-42-21-001-001 A01 LEAK CHECK GOOD. SE CONTINUATION CARD FOR DETAILS. / COMPLIED WITH TASK 51-900-1002-SKY
